MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3614C102E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/22/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: product id: etlw1616c124e, serial/lot (b)(4), ubd: 11-jan-2020, (b)(4); product id: etlw1616c82e, serial/lot (b)(4), ubd: 10-apr-2019, (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An aneurx stent graft system was implanted in the patient for the endovascular treatment of a ruptured unknown diameter abdominal aortic aneurysm and subsequent implantation of another aneurx stent graft and endurant stent graft was also performed.It was reported that the patient presented emergently with a ruptured abdominal aortic aneurysm.The patient was receiving treatment with the attempted implantation of an aui device but then expired during this procedure.As per the physician, the cause of the event was due to migration of the stent graft.No additional clinical sequelae were reported.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7353720
Report Number2953200-2018-00401
Device Sequence Number2023968
Product Code MIH
UDI-Device Identifier00643169232631
UDI-Public00643169232631
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Model NumberETUF3614C102E
Device Catalogue NumberETUF3614C102E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age70 YR